Vitamin D Supplements: 4 Warning Signs You May Be Taking Too Much

The problem is almost always **too much vitamin D from supplements**, especially high-dose products taken repeatedly.

## Should You Stop Vitamin D Immediately if You Have These Symptoms?

Not automatically.

The original viral-style headline is too strong.

If you are taking vitamin D and develop symptoms that could fit toxicity, the safest response is to:

* Check the dose you are taking
* Avoid increasing it
* Contact a healthcare professional
* Ask whether blood tests for vitamin D and calcium are appropriate

If your doctor prescribed vitamin D, do not stop it solely because of an online article unless you are advised to do so.

## Who Should Be Extra Careful?

Extra caution may be needed if you:

* Take high-dose vitamin D
* Also take calcium supplements
* Have kidney disease
* Take medications that affect calcium
* Have certain endocrine conditions
* Have been supplementing for long periods without testing

## When to Seek Urgent Care

Seek prompt medical attention if you develop:

Leave a Reply

Your email address will not be published. Required fields are marked *